Home Current issue Instructions
About us Archives Login
Editorial board Search articles Contact us
Home Print this page Email this page Users Online: 575

  Article Access Statistics

Year : 2018 | Volume:  7 | Issue Number:  3 | Page:  56-60

ORIGINAL ARTICLE

Fracture resistance of the permanent restorations for endodontically treated premolars
Lin Galvin Sim Siang, Ghani Nik Rozainah Nik Abdul, Noorani Tahir Yusuf, Ismail Noor Huda

Number of times this article was viewed 440
Number of times this article has been printed  from the site 52
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal